RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 65, Issue 2, Pages 206–214 (Mi mz1042)  

This article is cited in 2 scientific papers (total in 2 papers)

On the slow growth of the principal characteristics of entire functions

N. V. Zabolotskii, M. N. Sheremeta

Ivan Franko National University of L'viv

DOI: https://doi.org/10.4213/mzm1042

Full text: PDF file (194 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 65:2, 168–174

Bibliographic databases:

UDC: 517.547.2
Received: 23.04.1996

Citation: N. V. Zabolotskii, M. N. Sheremeta, “On the slow growth of the principal characteristics of entire functions”, Mat. Zametki, 65:2 (1999), 206–214; Math. Notes, 65:2 (1999), 168–174

Citation in format AMSBIB
\Bibitem{ZabShe99}
\by N.~V.~Zabolotskii, M.~N.~Sheremeta
\paper On the slow growth of the principal characteristics of entire functions
\jour Mat. Zametki
\yr 1999
\vol 65
\issue 2
\pages 206--214
\mathnet{http://mi.mathnet.ru/mz1042}
\crossref{https://doi.org/10.4213/mzm1042}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1706593}
\zmath{https://zbmath.org/?q=an:0938.30019}
\transl
\jour Math. Notes
\yr 1999
\vol 65
\issue 2
\pages 168--174
\crossref{https://doi.org/10.1007/BF02679813}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000082136600021}


Linking options:
  • http://mi.mathnet.ru/eng/mz1042
  • https://doi.org/10.4213/mzm1042
  • http://mi.mathnet.ru/eng/mz/v65/i2/p206

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. V. Filevich, M. N. Sheremeta, “Regularly Increasing Entire Dirichlet Series”, Math. Notes, 74:1 (2003), 110–122  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Hlova T.Ya. Filevych P.V., “Paley Effect For Entire Dirichlet Series”, Ukr. Math. J., 67:6 (2015), 838–852  crossref  mathscinet  zmath  isi  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:232
    Full text:118
    References:57
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020